Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 7297854, 11 pages
http://dx.doi.org/10.1155/2016/7297854
Research Article

Continuity Results and Error Bounds on Pseudomonotone Vector Variational Inequalities via Scalarization

College of Mathematics and Statistics, Chongqing University, Chongqing 401331, China

Received 31 August 2015; Accepted 11 January 2016

Academic Editor: Giuseppe Marino

Copyright © 2016 Xin Zuo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xin Zuo, Hong-Zhi Wei, and Chun-Rong Chen, “Continuity Results and Error Bounds on Pseudomonotone Vector Variational Inequalities via Scalarization,” Journal of Function Spaces, vol. 2016, Article ID 7297854, 11 pages, 2016. https://doi.org/10.1155/2016/7297854.